# SDR 96ZZZX4630

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bruce Aerospace Inc, repair station ZZBR116L
- Make and model: Bac AVRO146RJ100
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Holder
- Part number: BV501258
- Condition: Burn Damage
- Location: Cabin
- Component: Bruce, BCI0004001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAMP HOLDER WITH BURN DAMAGE.  APPARENTLY EXTERNAL HEAT SOURCE.
